# SDR UPS05843806

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 4 ENG OIL PRESS LIGHT CAME ON IN FLT.  OIL PRESS AT CLIMB THRUST WAS 60 & OPS AFTER SHUTDOWN (WINDMILLING).  NR 4 ENG LOW OIL PRESSURE LIGHT DEFERRED PER MEL 79-6 OIL PRESSURE & OIL QTY WERE NORMAL PER FLT CREW, PLACARD INSTALLED M296095.
